# SDR HEEA078121

- Difficulty date: March 1, 2002
- Submitted: March 18, 2002
- Operation: General aviation
- Aircraft: N402PH
- Make and model: Bell 407
- Aircraft serial: 53159
- Aircraft time: 1,481 hours
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Flywheel
- Part number: 407040316101
- Part serial: NA
- Condition: Worn
- Location: Tail Rotor
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL ROTOR FLYWHEEL HAS WORN SPLINES.
